Aa
A
A
Close
Avatar universal
Tingling in both hands/fingers start after using a tablet
I have received a new tablet and since then, every time I use it, my hands and fingers start tingling... Any ideas?
Thanks!
Cancel
2 Answers
Page 1 of 1
Avatar universal
I think it's most likely Carpal Tunnel. It is misdiagnosed on many occasions in the health community (Doc's), h/o it could be raynards phenomenon-(hands have tingling/pain/purplish-blue modeling on your hands/numbness/ & it has a temperature reaction. I have both and can't even feel my hands anymore but due to other conditions, it can't be completely blamed for my non-sensation feeling hands. But it sounds more like if it's not bothering you that much I wouldn't go under the knife to have the surgery for CTS!! Remember it could simply be Ergonomics. Feel better**.  Jules
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Dear Froggy, welcome to the medhelp forum. I agree with what Julie mentioned in her post, this could be carpal tunnel syndrome due to median nerve compression in the carpal tunnel at the wrist. This can cause tingling and numbness, weakness in hand and fingers usually when you do repetitive hand and wrist movements.
It is more common in obesity, in association with diabetes and hypothyroidism. Usually it is a clinical diagnosis, other tests like electromyography, nerve conduction studies can be done if it is suspected.  Splint may help relieve the symptoms. Surgical management with carpal tunnel release would be required if symptoms persist. Cervical spine MRI to check for intervertebral disc herniation needs to be ruled out. Wish you all the best.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources